# SDR SIMA2018072524002

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 35,057 hours, 30,214 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG SMOKE ON SHUTDOWN. R&R OF SHAFT PLUG/ MAGNETIC CARBON BREATHER SEAL DEFERRED PER ETN-EM-79-015.
